# SDR 95ZZZX3546

- Difficulty date: June 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901HA
- Make and model: Dhav DHC7102
- Aircraft serial: 042
- Engine: Pwa PW120A
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Contl Unit
- Part number: 32447531817
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 16,475 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

PHL/DCA - FLT 3060 - NR 1 FUEL PRESSURE CAUTION LIGHT ILLUMINATED IN-FLIGHT AND NG DROPPED TO APPROXIMATELY 40 PERCENT.  THE ENGINE WAS SHUT DOWN IN-FLIGHT.  THE FLIGHT CONTINUED ON TO DCA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED NR 1 FUEL PUMP AND NR 1 FUEL CONTROL UNIT.
